Format

Send to

Choose Destination
See comment in PubMed Commons below
Cutis. 2013 Sep;92(3):148-50.

Methotrexate toxicity induced by ciprofloxacin leading to psoriatic plaque ulceration: a case report.

Author information

  • 1515 Spruce St, San Francisco, CA 94118, USA. fkamangar@gmail.com.

Abstract

We present the case of a 90-year-old woman with psoriasis vulgaris who had been treated with methotrexate for many years. The patient presented with psoriatic plaque ulcerations uniquely limited to the active border as well as acute oral ulcerations and severe gastrointestinal upset after undergoing a course of ciprofloxacin for treatment of a bacterial infection.

PMID:
24153144
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Frontline Medical Communications Inc
    Loading ...
    Write to the Help Desk